Ask a doctor

Redness Above Mouth After TCA Peel

My skin above my mouth is still red 1 month after a TCA Peel. I think I look worse. Will the redness go away?

Doctor Answers (1)

Redness after TCA peel

+1

Redness/pinkness of the skin can persist for several weeks, even a few months after a deeper chemical peel. Meanwhile, you might consider using products to camouflage the redness. Dermalogica makes a product called Sheer Tint Redness Relief with SPF that works well. Use of Over-the-counter Aveeno Ultra Calming moisturizer can reduce redness as well, but is not tinted.

Good luck.


San Diego Dermatologist
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.